# SDR QXEA0002010

- Difficulty date: July 15, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO DOOR INNER SKIN DOUBLER DAMAGED NEAR BOTH HOOK LATCHES.  REPAIRED IAW FOKKER SRM 51-31-05, SRM 51-10-4, AND SRM 52-30-00.
